The STUDIA UNIVERSITATIS BABE┼×-BOLYAI issue article summary

The summary of the selected article appears at the bottom of the page. In order to get back to the contents of the issue this article belongs to you have to access the link from the title. In order to see all the articles of the archive which have as author/co-author one of the authors mentioned below, you have to access the link from the author's name.

 
       
         
    STUDIA MATHEMATICA - Issue no. 1 / 2017  
         
  Article:   COPLEXES IN ABELIAN CATEGORIES.

Authors:  FLAVIU POP.
 
       
         
  Abstract:  
DOI: https://doi.org/10.24193/subbmath.2017.0001
Published Online: 2017-03-01
Published Print: 2017-03-31


VIEW PDF: COPLEXES IN ABELIAN CATEGORIES

Starting with a pair F:A-><-B:G of additive and contravariant functors which are adjoint on the right, between abelian categories, and with a class UU, we define the notion of (F,UU)-coplex, and considering an object U of A with F(U)=V projective object in B, we construct a natural duality between the category of all (F, add(U))-coplexes in A and the subcategory of B consisting in all objects in B which admit a projective resolution with all terms in the class add(V).

Mathematics Subject Classification (2010): 16E30, 16D90.

Keywords: Adjoint functors, duality, projective resolution, coplex

References
Breaz S, Finitistic n-cotilting modules, Comm. Algebra, 2009, 37(9),3152-3170;
Castano-Iglesias F., On a natural duality between Grothendieck categories, Comm. Algebra, 2008, 36(6), 2079-2091;
Faticoni T.G., A duality for self-slender modules, Comm. Algebra, 2007, 35(12), 4175-4182;
Pop F., Natural dualities between abelian categories, Cent. Eur. J. Math., 2011, 9(5), 1088-1099.
 
         
     
         
         
      Back to previous page